We're unable to sign you in at this time. Please try again in a few minutes.
We were able to sign you in, but your subscription(s) could not be found. Please try again in a few minutes.
There may be a problem with your account. Please contact the AMA Service Center to resolve this issue.
Contact the AMA Service Center:
Telephone: 1 (800) 262-2350 or 1 (312) 670-7827  *   Email: subscriptions@jamanetwork.com
Error Message ......
RSS Email Alerts
Please Wait... Processing your request... Please Wait.

Invited Commentary | 
Clyde W. Yancy, MD
Arch Intern Med. 2011;171(4):350-352. doi:10.1001/archinternmed.2010.404.

Research Letters |  FREE
Sayoko E. Moroi, MD, PhD
Arch Intern Med. 2010;170(14):1269-1270. doi:10.1001/archinternmed.2010.247.

Original Investigation |  FREE
Paulo A. Lotufo, MD, DrPH; Claudia U. Chae, MD; Umed A. Ajani, MBBS, MPH; et al.
Arch Intern Med. 2000;160(2):165-171. doi:10.1001/archinte.160.2.165.

Sign in

Purchase Options

• Subscribe to the journal
• Rent this article ?

A free personal account provides

• Free current issues on The JAMA Network Reader
• Free quizzes on The JAMA Network Challenge
• Commenting and personalized alerts
From The JAMA Network
JAMA Ophthalmology
JAMA Ophthalmology Clinical Challenge  | 
Optic Nerve Atrophy and Hair Loss in a Young Man
Enchun M. Liu, MD; Rithwick Rajagopal, MD, PhD; M. Gilbert Grand, MD
JAMA Dermatology
Case Report/Case Series  | 
Tofacitinib Citrate for the Treatment of Vitiligo A Pathogenesis-Directed Therapy
Brittany G. Craiglow, MD; Brett A. King, MD, PhD
JAMA Dermatology
Case Report/Case Series  | 
Treatment of Scarring Alopecia in Discoid Variant of Chronic Cutaneous Lupus Erythematosus With Tacrolimus Lotion, 0.3%
Emily C. Milam, BA; Sarika Ramachandran, MD; Andrew G. Franks Jr, MD
JAMA Dermatology
Editorial  | 
Finasteride and the Uncertainties of Establishing Harms
Thomas J. Moore, AB